I recently had what I believe to be a medicine induced drug reaction. drugs that were taken are Azithromycin and first time user of advair. about day 8, I started to have severe double vision, droopy eyelids, followed by about 15 other reactions, most marked were difficultly swallowing, choking, severe night sweats, smaller side effects were decreased flow urine, constipation, difficult walking after sitting for a period of time , difficult to raise arms above shoulders, large hands, edema,.. I thought the vision problem was the forfront , so I visited the eye doctors. he indicated that I needed to see a specialist.At this time I discontinued the use of advair, and the azithromycin was finished. By the time I actually saw the specialist, some of the symptoms were subsiding, except for the droopy eyelids and difficult swallowing. after many tests, and my eyes proved to be fine, he took blood tests for various things , and reported to me that I have a eosinphil count of 17%. My GP was not concerned about the 17%. I still have (after 2 months) very difficult swallowing and swollen lymph nodes, and generally being tired. any suggestions for me?
Hello,Answers provided are for informational use only and do not confer patient-provider relationship. My name is XXXXX XXXXX I will help you.
The most common cause of an increased eosinophil percentage is from stress, followed by an allergic reaction as the second most common. Neither is anything to be overly concerned about since both are self-limiting. Eosinophils are just one of the five types of white blood cells.
Droopy eyelids could be a consequence of decreased muscle tone in the muscles that control the eyelid. Your primary would need to check out what the cause is for that and the general feeling of tiredness. Lymph nodes will be swollen any time there is an infection on inflammation in the area that they drain. This could be secondary to any kind of upper respiratory infection. It isn't possible to say what the cause of your symptoms is without a hands-on exam and perhaps some more testing. There are just too many things that could be a cause (GERD, upper respiratory infection, allergies, thyroid condition, chronic fatigue syndrome and dozens more).
Please let me know if you have questions.
All the best,